# SDR P5CA2013051300025

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 50,576 hours, 8,183 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RIGHT WINGLET T/E CASTING UPPER TIP.  REPAIR IAW EI NO. T2013A57B-1047 REV O.
